Alert archive / Nevada / Red Flag Warnings in 2006
Red Flag Warning 4, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 13, 2006, 2:44 AM PDT. It took effect at Jun 13, 2006, 8:54 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2006, 2:44 AM PDT (09:44 UTC)
- In effect from
- Jun 13, 2006, 8:54 AM PDT
- Expired
- Jun 13, 2006, 9:02 PM PDT
- In force
- 12 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 130944 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 244 AM PDT TUE JUN 13 2006 NVZ457-140400- /O.UPG.KLKN.FW.A.0002.060613T1800Z-060614T0400Z/ /O.NEW.KLKN.FW.W.0004.060613T1700Z-060614T0400Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 244 AM PDT TUE JUN 13 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED LATE TUESDAY MORNING THROUGH TUESDAY EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ455-140400- /O.EXT.KLKN.FW.A.0002.060613T1700Z-060614T0400Z/ WHITE PINE COUNTY- 244 AM PDT TUE JUN 13 2006 ...FIRE WEATHER WATCH NOW IN EFFECT FROM 10 AM PDT THIS MORNING THROUGH THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 10 AM PDT THIS MORNING THROUGH THIS EVENING. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 455 - WHITE PINE COUNTY HAZARDOUS FIRE WEATHER CONDITIONS ARE POSSIBLE LATE TUESDAY MORNING INTO THE EVENING HOURS AS RELATIVE HUMIDITIES ARE EXPECTED TO LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ROOD
3 follow-up statements
000 WWUS85 KLKN 131554 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 854 AM PDT TUE JUN 13 2006 NVZ455-140400- /O.UPG.KLKN.FW.A.0002.060613T1700Z-060614T0400Z/ /O.EXA.KLKN.FW.W.0004.060613T1700Z-060614T0400Z/ WHITE PINE COUNTY- 854 AM PDT TUE JUN 13 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR LOW HUMIDITIES...GUSTY WINDS...AND DRY LIGHTNING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 455 - WHITE PINE COUNTY HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED LATE TUESDAY MORNING INTO THE EVENING HOURS AS RELATIVE HUMIDITIES ARE EXPECTED TO LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. ISOLATED DRY THUNDERSTORMS WILL ALSO MOVE INTO WHITE PINE COUNTY LATER THIS MORNING AND PERSIST THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-140400- /O.EXA.KLKN.FW.W.0004.060613T1700Z-060614T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 854 AM PDT TUE JUN 13 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED LATE TUESDAY MORNING THROUGH TUESDAY EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ457-140400- /O.CON.KLKN.FW.W.0004.060613T1700Z-060614T0400Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 854 AM PDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR LOW HUMIDITIES...GUSTY WINDS...AND DRY LIGHTNING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED LATE TUESDAY MORNING THROUGH TUESDAY EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. ISOLATED DRY THUNDERSTORMS WILL ALSO MOVE INTO EASTERN NYE COUNTY LATER THIS MORNING AND PERSIST THROUGH THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ RCS/RO
000 WWUS85 KLKN 132321 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 421 PM PDT TUE JUN 13 2006 NVZ452-455-140030- /O.CAN.KLKN.FW.W.0004.000000T0000Z-060614T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- 421 PM PDT TUE JUN 13 2006 ...RED FLAG WARNING IS CANCELLED... THIS RED FLAG CANCELLATION IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING. GUSTY WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH THIS EVENING. HOWEVER...RELATIVE HUMIDITIES HAVE RISEN CONSIDERABLY AS SCATTERED SHOWERS AND WET THUNDERSTORMS HAVE DEVELOPED OVER THE FIRE WEATHER ZONES. $$ NVZ457-140400- /O.CON.KLKN.FW.W.0004.000000T0000Z-060614T0400Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 421 PM PDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE INTO THIS EVENING. RELATIVE HUMIDITIES IN MANY LOCATIONS ARE BELOW 15 PERCENT...AND ARE COMBINING WITH GUSTY WINDS OF 15 TO25 MPH WITH GUSTS TO 45 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ RCS
000 WWUS85 KLKN 140402 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 902 PM PDT TUE JUN 13 2006 NVZ457-140515- /O.CAN.KLKN.FW.W.0004.000000T0000Z-060614T0400Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 902 PM PDT TUE JUN 13 2006 ...RED FLAG WARNING IS CANCELLED... THE RED FLAG WARNING FOR ZONE 457 FOR DRY LIGHTNING...WIND...AND LOW RELATIVE HUMIDITIES HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 13, 2:33 AM PDT, 11 minutes earlier.
Area forecast discussion, Jun 13, 2:33 AM PDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 233 AM PDT TUE JUN 13 2006 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL PASS TO THE NORTH OF NEVADA TODAY BRINGING THE RISK OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE RISK OF SHOWERS WILL LINGER ACROSS NORTHERN NEVADA INTO WEDNESDAY. AT THIS TIME THE REMAINDER OF THE WEEK LOOKS DRY. && .SHORT TERM...UPPER LEVEL LOW BEGINNING TO MAKE ITS INLAND PUSH OVER NORTHERN CALIFORNIA. BY LATE THIS AFTERNOON THE FRONT WILL BE INTO HUMBOLDT COUNTY BRINGING MOIST AIR...COOLER TEMPERATURES...AND INSTABILITY. WINDY CONDITIONS WILL PERSIST OUT AHEAD OF THE FRONT ONCE AGAIN TODAY AS UPPER LEVEL JET PASSES THROUGH. WILL KEEP WIND ADVISORY OUT FOR SOUTHERN LANDER AND EUREKA...WHITE PINE...AND NORTHERN NYE COUNTIES. DRY AIR OUT AHEAD OF THE FRONT WILL KEEP SHOWERS AND THUNDERSTORMS LIMITED ACROSS NORTHEASTERN NEVADA UNTIL LATE IN THE AFTERNOON. FURTHER SOUTHEAST...OVER WHITE PINE COUNTY...SOME MOISTURE PUSHES UP FROM THE SOUTH IN THE AFTERNOON AS INSTABILITY CLIMBS...FOR THE RISK OF SHOWERS AND THUNDERSTORMS WHICH WILL SPREAD UP INTO NE NEVADA BY THE EVENING. UPPER LOW MOVES NE INTO IDAHO WEDNESDAY...LEAVING MOISTURE AND INSTABILITY OVER NORTHERN NEVADA. CENTRAL NEVADA LOOKS DRY FOR WEDNESDAY. FIRE WEATHER CONCERNS CONTINUE TODAY. MOISTURE MOVING IN WITH THE LOW FROM THE WEST...ALONG WITH MOISTURE ROTATING UP FROM THE SOUTH INTO WHITE PINE COUNTY WILL GRADUALLY BRING UP SURFACE RH/S. MODELS NOT IN AGREEMENT AS TO EXACT TIMING OF MOISTURE ADVECTION. AM EXPECTING NEAR HAZARDOUS FIRE WEATHER CONDITIONS IN ELKO COUNTY...EAST OF THE RUBY MOUNTAINS...HOWEVER WITH MOISTURE MOVING IN FROM BOTH THE WEST AND SOUTH...NOT CONFIDENT THAT LOW RH/S AND GUSTY WINDS WILL COMBINE LONG ENOUGH TO REACH HAZARDOUS CONDITIONS. WILL LEAVE FIRE WX WATCH OUT FOR WHITE PINE COUNTY...BUT AGAIN NOT CONFIDENT RH/S WILL BE LOW LONG ENOUGH. RH VALUES WILL BE NEAR THE 15 PERCENT LEVEL IN NORTHERN NYE COUNTY AND WINDS WILL BE GUSTY ENOUGH...SO WILL BE UPGRADING THE FIRE WEATHER WATCH IN ZONE 457 TO A RED FLAG WARNING TODAY. ROOD .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...SECONDARY TROUGH DEVELOPS OVER THE GREAT BASIN AFTER THE MAIN LOW SLIDES TO THE NORTH. THIS SECONDARY TROUGH WILL QUICKLY MOVE ACROSS ALLOWING A MORE ZONAL FLOW AT H5. UPPER LEVEL RIDGE BUILDS IN OFF THE COAST OF CALIFORNIA SLIGHTLY RETROGRADING OVER THE WEEKEND. SKIES SHOULD REMAIN MOSTLY CLEAR FOR THE EXTENDED TERM. TEMPS WILL BE SOMEWHAT COOLER THEN THE CWA HAS SEEN OVER THE LAST FEW DAYS WITH HIGHS IN THE UPPER 60S TO LOW 70S BEFORE GOING BACK INTO THE 80S NEXT WEEK. WINDS MAY NEED WATCHING OVER THE WEEKEND FOR ANY FIRE WEATHER CONCERNS. IPPI && .AVIATION...VFR CONDITIONS THROUGH THE NIGHT. TUESDAY WILL SEE A FRONTAL PASSAGE WHICH MAY TRIGGER SOME ISOLATED THUNDERSTORMS IN THE LATE AFTERNOON WITH NORTHERN NEVADA SEEING THE MOST ACTIVITY. WINDS WILL ALSO BE A FACTOR AS GUSTS COULD BE IN EXCESS OF 40KTS ON SOME LOCATIONS. OTHERWISE TAFS AND TWEBS COVER EXPECTED WEATHER CONDITIONS. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR FWZ457 IN EFFECT FROM 10 AM TUESDAY MORNING UNTIL 9 PM PDT TUESDAY EVENING. FIRE WEATHER WATCH FOR FWZ455 IN EFFECT FROM 10 AM TUESDAY MORNING UNTIL 9 PM PDT TUESDAY EVENING. WIND ADVISORY FOR NVZ013-037-035 IN EFFECT FROM TUESDAY 10 AM UNTIL 9 PM PDT.
Hazardous weather outlook, Jun 12, 9:50 PM PDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 950 PM PDT MON JUN 12 2006 NVZ031>034-036-131400- EXTREME EASTERN ELKO COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- 950 PM PDT MON JUN 12 2006 THIS OUTLOOK IS FOR NORTHEASTERN NEVADA .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ013-035-037-131400- NORTHERN NYE COUNTY-SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- WHITE PINE COUNTY- 950 PM PDT MON JUN 12 2006 .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. GUSTY WINDS AND LOW RELATIVE HUMIDITIES MAY RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS ON TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT. SEE PRODUCT RNORFWLKN FOR MORE INFORMATION. A WIND ADVISORY IS IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY. SEE PRODUCT RNONPWLKN FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SAVADEL
Nearby
Red Flag Warnings in Nevada, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.